“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7311
School of Mathematics
  Title:   Solution to a functional equation and its application to stable and stable-type distributions
1.  G. G. Hamedani
2.  E. S. Key
3.  H. Volkmer
  Status:   Published
  Journal: Statist. Probab. Lett.
  Vol.:  69
  Year:  2004
  Pages:   1-9
  Supported by:  IPM
The main result of the paper completely characterizes all continuous complex-valued functions φ(t) with domain \mathbbR+ or \mathbbR satisfying

where a1 ≠ 1, a2 ≠ 1,γ1, γ2 are positive numbers with irrational [(loga1)/(loga2)].

Download TeX format
back to top
scroll left or right